# SDR IPXA1164510

- Difficulty date: January 23, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 11,940 hours, 7,132 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR,  FLOOR PANEL 252KM CRACKED.  REPAIRED FLOOR PANEL 252KM IAW EO A300-5320-38221-B, PARA 6A.
